# SDR SWIA202163144

- Difficulty date: October 12, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD BAGGAGE BAY AFT MACHINED BRACKET AT APPROX. FS.581 BETWEEN STRG 22L-23L HAS CORROSION   (C CHECK RO 12-19-21)   REMOVED AND REPLACED CORRODED FWD BAGGAGE BAY AFT MACHINED BRACKET AT APPROX FS581 BETWEEN STGR 22L AND 23L WITH NEW UNIT  REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-33600 REV-Y.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS
